# SDR CA000322006

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 1,503 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hyd Pump
- Part time: 105 hours
- Component: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION WHILE RE-INSTALLING THE HYDRAULIC PUMP, THE BELT BROKE WHILE TRYING TO STRETCH IT TO THE REQUIRED 102 MM ADJUSTMENT CRITERIA.
